Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The motion of a large particle


Author: Richard Holley
Journal: Trans. Amer. Math. Soc. 144 (1969), 523-534
MSC: Primary 60.62
MathSciNet review: 0251796
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396
  • [2] R. L. Dobrušin, On Poisson's law for distributions of particles in space, Ukrain. Math. Ž. 8 (1956), 127-134. (Russian)
  • [3] T. E. Harris, Diffusion with “collisions” between particles, J. Appl. Probability 2 (1965), 323–338. MR 0184277
  • [4] R. Holley, The motion of a heavy particle in an infinite one dimensional gas of hard spheres, Thesis, Cornell Univ., Ithaca, N. Y., 1969.
  • [5] D. W. Jepsen, Dynamics of a simple many-body system of hard rods, J. Mathematical Phys. 6 (1965), 405–413. MR 0172645
  • [6] Edward Nelson, Dynamical theories of Brownian motion, Princeton University Press, Princeton, N.J., 1967. MR 0214150
  • [7] Alfréd Rényi, On an extremal property of the Poisson process, Ann. Inst. Statist. Math. 16 (1964), 129–133. MR 0171313
  • [8] Frank Spitzer, Uniform motion with elastic collision of an infinite particle system., J. Math. Mech. 18 (1968/1969), 973–989. MR 0243646
  • [9] Charles Stone, On a theorem by Dobrushin, Ann. Math. Statist 39 (1968), 1391–1401. MR 0231441

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251796-0
Article copyright: © Copyright 1969 American Mathematical Society